Skip to main content
Kent Academic Repository

Browse by Journal

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Sanders, Jan A., Wang, Jing Ping (2002) On a family of operators and their Lie algebras. Journal of Lie Theory, 12 (2). pp. 503-514. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8815)

Bowman, Christopher, Martin, S. (2012) A Reciprocity Result for Projective Indecomposable Modules of Cellular Algebras and BGG Algebras. Journal of Lie Theory, 22 (4). pp. 1065-1073. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70136)

This list was generated on Thu Apr 18 22:45:37 2024 BST.